MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK BROADWAY 8 .084IN ID X132CM-US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

STRYKER NEUROVASCULAR CORK BROADWAY 8 .084IN ID X132CM-US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number BRW084132-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure after the first pass, the physician pushed the subject catheter hard to access the treatment site and the device kinked.The physician stated it looked very torn and almost broken off.The procedure was delayed five minutes and completed successfully with no clinical consequences to the patient.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated dhr (device history record) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported the catheter kinked severely.After the first pass the catheter looked like it almost broke off.Very torn and kinked.The physician admitted that they may have pushed too hard and dealing with a little icad.Based on available information the catheter was most likely damaged when force was applied advancing past the icad, however as the device was not returned for analysis this cannot be confirmed.While there are a number of potential causes for the reported issue of the catheter shaft broken during use, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D9 product available to stryker ¿ updated d9 returned to manufacturer on ¿updated h3 device evaluated by mfg ¿updated h6 method code ¿ updated h6 results code ¿ updated h6 conclusion code - updated due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the catheter shaft was kinked/bent 64cm from the proximal end of the hub.The catheter shaft was stretched 129.5cm from the proximal end of the hub.The stretch was 2.6cm in length.The catheter shaft was broken and the hypotube was exposed 131.4cm from the proximal end of the hub.The catheter tip was intact.The catheter hub was intact.Functional inspection was unable to carry out as due to the damage to the device.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported the catheter kinked severely.After the first pass the catheter looked like it almost broke off.Very torn and kinked.The physician admitted that they may have pushed too hard.Based on available information and analysis the catheter was most likely damaged when force was applied advancing in the patient anatomy.The reported event of the catheter shaft kinked/bent and catheter shaft broken/fractured during use as well as the as analyzed damage of catheter shaft kinked/bent, catheter shaft stretched and catheter shaft broken/fractured during use will be assigned a probable assignable cause of procedural factors as the issue is associated with a product that meets design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
BROADWAY 8 .084IN ID X132CM-US
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork UT NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork UT NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21749124
Report Number3012931345-2025-00070
Device Sequence Number9492001
Product Code QJP
UDI-Device Identifier07613327624106
UDI-Public(01)07613327624106(17)251211(10)0000766304
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K241768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Catalogue NumberBRW084132-01
Device Lot Number0000766304
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer05/16/2025
08/20/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date06/05/2025
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHO CATHETER (STRYKER).
Patient SexUnknown